# SDR YENA2022090200853

- Difficulty date: August 31, 2022
- Submitted: September 2, 2022
- Operation: Air carrier
- Aircraft: N2043J
- Make and model: Airbus A321-271N
- Aircraft serial: 09191
- Aircraft time: 7,152 hours, 2,149 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 909886
- Condition: Failed
- Location: 17wl-Batt
- Part time: 297 hours, 82 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#2910, SDQ-JFK. 'EPSU BATTERY 17WL REPLACEMENT REQUIRED; REMOVAL AND REPLACEMENT OF EPSU BATT REF AMM 33-51-38 OPS CHECK OK.'
